Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Started getting burning sensation in vagina after using nair on it. How to get relief?

Hi my name is Jay and last night I used nair on my vagina area and I think I put a little too much and got it on the inside like around my hole and between the lips on each side it burns and burns when I pee. I didn t have anything to put on on it so I tried to put a vaginal anti itch cream which didn t work, then the only other soothing thing I had was baby oil which actually helped and relieved some of the pain from peeing. When I went to the bathroon a few hours later I went to wipe and it was like maybe yellowish or brownish stuff on the infected areas. I think it was maybe the stuff I had put on it earlier but I want to know if I should see a doctor
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  538
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
Small abrasions can cause burning and will subside soon.
So you wait for one more day. If the nair caused small abrasions only, then the burning sensation will subside soon.
If it persists and associated symptoms like vaginal discharge, itching etc occur better to consult gynecologist once.
Take care.
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor